# SDR ASAA2018120527233

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,879 hours, 11,281 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6747
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 37,878 hours, 11,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EGT AFTER START LEVER RAISED TO IDLE ON ENGINE NUMBER 2. GROUNDED - YES. SWITCHED IGNITION TO LEFT, ATTEMPTED TO START NR 2 ENGINE THIS TIME THE EGT WENT TO ABOUT 600 AND ROLLED BACK WITH EGT LIGHT FLASHING AND ENGINE STARTED SPOOLING DOWN. CREW SAID N2 NEVER REACHED STARTER CUT OUTSPEED. CDU DOES NOT SHOW ANY FAULTS AT ALL AND NO FUEL RESIDUAL IN TAIL PIPE. REPLACED HMU PER T/C N8473001, STARTED ENGINE SEVERAL TIMES, ALL STARTS NORMAL.
